MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 7 15CM X 20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 7 15CM X 20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66002006
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during npwt, the pico7 pump shuts down/stops and does not start again.It is a tummy tuck with a flat surface thus no leakage.Treatment was completed with a new device with no delay.No patient harm reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the reported event and the device or determine a root cause on this occasion.Probable root causes may include component or battery failure.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.The complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
PICO 7 15CM X 20CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11270728
Report Number8043484-2021-00241
Device Sequence Number3562826
Product Code OMP
UDI-Device Identifier05000223493967
UDI-Public05000223493967
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number66002006
Device Catalogue Number66802006
Device Lot Number202016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1